Skip to content

Allergy Relief (levocetirizine 5 mg)

$27.00

Notify me when back in stock

Fulfilled by our friends at Curist

The newest generation of antihistamines! This tiny, prescription-strength pill packs a punch - it works faster than Claritin, lasts longer than Benadryl, and causes less drowsiness than Zyrtec.

Active Ingredient: Levocetirizine dihydrochloride 5 mg, 90 tablets
Compare To: Xyzal Allergy 24 Hour